# SDR SWIA200312519

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 2,287 hours, 1,948 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Malfunctioned
- Location: Flap Pdu
- Part time: 9 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN THE FLAPS WERE SELECTED UP, GOT THE FLAPS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED RIGHT MOTOR BRAKE UNIT ON FLAP PDU.  SYSTEM OPS CHECKS GOOD IAW 27-52-05.
